# SDR IPXA2021062570955

- Difficulty date: May 29, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74052
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING UPPER SURFACE BETWEEN STA. XORS 372 - XORS 402 AT STRINGER 6 IS CORRODED.REPAIRED CORRODED RT WING UPPER SURFACE BETWEEN STA. XORS 372 - XORS 402 AT STRINGER 6 IAW VT-SAA EA 011-5730-01-A9178 REV. IR AND UPS EO MD11-5730-80772-A. (MINOR)
